MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361960
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the introducer sheath and the pusher wire were received for product analysis.Visual and microscopic inspections were performed, and it was observed that the pusher wire was bent and detached at heat shrink tfe tubing section.The functional could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the pusher wire revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 25dec2024.It was reported that the coil delivery shaft was bent, and it could not be pushed into the microcatheter.A 22mm x 60cm interlock coil was selected for interventional embolization of arteriovenous malformation.After the package was opened during the procedure, the coil delivery shaft was obviously bent.The coil was pushed into the middle of the catheter; however, could not be pushed any further.The procedure was completed with another of the same device.The patient's condition following the procedure was stable.However, device analysis revealed the pusher wire was bent and detached at heat shrink tfe tubing section.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21183706
Report Number2124215-2024-84040
Device Sequence Number4287097
Product Code KRD
UDI-Device Identifier08714729845324
UDI-Public08714729845324
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model NumberM001361960
Device Catalogue NumberM001361960
Device Lot Number0031816105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER - DIREXION-HIFLO MICROCATHETER
Patient Age33 YR
Patient SexMale
Patient Weight82 KG